# SDR SWIA2014062338267

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,498 hours, 30,243 cycles
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, FRETTING WEAR AT AFT MOUNT RIB.  COMPLIED WITH REO. INSPECTED MAX ALLOWABLE GAP OF PYLON OTBD MOUNT RIB, AND FOUND TO BE WITHIN LIMITS.
